Grandis, Marco
On distributive homological algebra, II. Theories and models
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 25 (1984) no. 4 , p. 353-379
Zbl 0564.18006 | MR 789134 | 2 citations dans Numdam
⇒ partie précédente On distributive homological algebra, I. RE-categories
⇒ partie suivante On distributive homological algebra. III. Homological theories
URL stable : http://www.numdam.org/item?id=CTGDC_1984__25_4_353_0

Bibliographie

1 H.B. Brinkmann & D. Puppe, Abelsche und exacte Kategorien, Korrespondenzen, Lecture Notes in Math. 96, Springer (1969). MR 269713 | Zbl 0186.02801

2 M.S. Calenko, Correspondences over a quasi-exact category, Dkl. Akad. Nauk SSR 155 (1964), 292-294. Soviet Math. Dokl. 5 (1964), 416-418. MR 159855 | Zbl 0192.10801

3 M.S. Calenko, Correspondences over a quasi-exact category, Mat. Sbornik 73 (1967), 564-584. Math. USSR Sbornik 2 (1967), 501-519. MR 217139 | Zbl 0169.02303

4 M. Grandis, Symétrisations de catégories et factorisations quaternaires, Atti Accad. Naz. Lincei Mem. Cl. Sc. Fis. Mat. Natur. 14, Sez. 1 (1977), 133-207. MR 486049 | Zbl 0418.18003

5 M. Grandis, Some categories for Zeeman diagrams, Boll. Un. Mat. Ital. 16-B (1979), 1111-1133. MR 553819 | Zbl 0447.18003

6 M. Grandis, Transfer functors and projective spaces, Math. Nachr. (To appear). MR 773617 | Zbl 0556.18005

7 M. Grandis, The running knot theorem for idempotent cat., Boll. Un. Mat. Ital. Zbl 0569.18007

8 M. Grandis, Concrete representations for inverse and distributive exact categories, Rend. Accad. Naz. Sci. XL Mem. Mat. MR 774916 | Zbl 0556.18004

9 M. Grandis, On distributive homological algebra, I. RE-categories, Cahiers Top. et Géom. Diff. XXV-3 (1984). Numdam | MR 786552 | Zbl 0564.18005

10 P.T. Johnstone, Topos Theory, Academic Press, London 1977. MR 470019 | Zbl 0368.18001

11 Kastl, Inverse categories, in Algebraische Modelle, Kategorien und Gruppoide, Akademie Verlag, Berlin 1979, p. 51-60. MR 569574 | Zbl 0427.18003

12 S. Mac Lane, Categories for the working mathematician, Springer, 1971. MR 1712872 | Zbl 0906.18001

13 M. Makkai & G.E. Reyes, First order categorical logic, Lecture Notes in Math. 611, Springer (1977). MR 505486 | Zbl 0357.18002

14 B. Mitchell, Theory of categories, Academic Press, New York, 1965. MR 202787 | Zbl 0136.00604

15 D. Puppe, Korrespondenzen in abelschen Kategorien, Math. Ann. 148 (1962), 1-30. MR 141698 | Zbl 0109.25201